Alert archive / Alabama / Flash Flood Watches in 2021

Flash Flood Watch 11, NWS Huntsville, AL

October 4, 2021Franklin County, Lincoln County, Moore County, Tennessee; 11 counties in Alabama

NWS Huntsville, AL issued this flash flood watch at Oct 4, 2021, 4:38 AM CDT for Franklin County, Lincoln County, Moore County, Tennessee; 11 counties in Alabama. It took effect at Oct 5, 2021, 1:00 AM CDT. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2021, 4:38 AM CDT (09:38 UTC)
In effect from
Oct 5, 2021, 1:00 AM CDT
Expired
Oct 7, 2021, 1:59 PM CDT
In force
61 hr
Issued by
NWS Huntsville, AL
Flood severity
None

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1426 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1426 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

081 
WGUS64 KHUN 040938
FFAHUN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Huntsville AL
438 AM CDT Mon Oct 4 2021

.An area of low pressure is expected to remain nearly stationary 
across the Mid-South region through the middle of the week. Strong 
southerly winds to the east of this system will maintain a very 
moist airmass across the Tennessee Valley, with multiple rounds of 
rain and thunderstorms resulting in an enhanced threat for flash 
flooding.

ALZ001>010-016-TNZ076-096-097-042030-
/O.NEW.KHUN.FF.A.0011.211005T0600Z-211007T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Russellville, Winchester, Fort Payne, Red 
Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, 
Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, 
Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, 
Tuscumbia, Moulton, Florence, and Scottsboro
438 AM CDT Mon Oct 4 2021

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE 
WEDNESDAY NIGHT...

The National Weather Service in Huntsville has issued a

* Flash Flood Watch for portions of Alabama and southern middle 
  Tennessee, including the following areas, in Alabama, Colbert, 
  Cullman, DeKalb, Franklin AL, Jackson, Lauderdale, Lawrence, 
  Limestone, Madison, Marshall and Morgan. In southern middle 
  Tennessee, Franklin TN, Lincoln and Moore.

* From late tonight through late Wednesday night.

* Several episodes of rain and thunderstorms are expected to occur 
  during the Flash Flood Watch period. Storm total rainfall amounts 
  will be in the 2-4 inch range for most of the watch area, although 
  some locations could receive between 4 and 6 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

70/DD
8 follow-up statements
116 
WGUS64 KHUN 041857
FFAHUN

Flood Watch
National Weather Service Huntsville AL
157 PM CDT Mon Oct 4 2021

ALZ001>010-016-TNZ076-096-097-051200-
/O.CON.KHUN.FF.A.0011.211005T0600Z-211007T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Russellville, Winchester, Fort Payne, Red 
Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, 
Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, 
Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, 
Tuscumbia, Moulton, Florence, and Scottsboro
157 PM CDT Mon Oct 4 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT TUESDAY THROUGH 
LATE WEDNESDAY NIGHT...

The Flash Flood Watch continues for

* Portions of Alabama and southern middle Tennessee, including the 
  following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin 
  AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall 
  and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and 
  Moore.

* From 1 AM CDT Tuesday through late Wednesday night.

* Several episodes of rain and thunderstorms are expected to occur 
  during the Flash Flood Watch period. Storm total rainfall amounts 
  will be in the 1-3 inch range for most of the watch area, although 
  some locations could receive between 3 and 5 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

MA
469 
WGUS64 KHUN 051109
FFAHUN

Flood Watch
National Weather Service Huntsville AL
609 AM CDT Tue Oct 5 2021

.An area of low pressure will track very slowly northward from the 
Lower Mississippi Valley into the Ozarks by Wednesday night. Strong 
southerly winds to the east of this system will maintain a very 
moist airmass across the Tennessee Valley, with multiple rounds of 
rain and thunderstorms resulting in an enhanced threat for flash 
flooding.

ALZ001>010-016-TNZ076-096-097-052030-
/O.CON.KHUN.FF.A.0011.000000T0000Z-211007T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Russellville, Winchester, Fort Payne, Red 
Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, 
Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, 
Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, 
Tuscumbia, Moulton, Florence, and Scottsboro
609 AM CDT Tue Oct 5 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY 
NIGHT...

The Flash Flood Watch continues for

* Portions of Alabama and southern middle Tennessee, including the 
  following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin 
  AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall 
  and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and 
  Moore.

* Through late Wednesday night.

* Several episodes of rain and thunderstorms are expected to occur 
  during the Flash Flood Watch period. Storm total rainfall amounts 
  will be in the 2-4 inch range for most of the watch area, although 
  some locations could receive between 4 and 6 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

70/DD
720 
WGUS64 KHUN 052003
FFAHUN

Flood Watch
National Weather Service Huntsville AL
303 PM CDT Tue Oct 5 2021

ALZ001>010-016-TNZ076-096-097-061015-
/O.CON.KHUN.FF.A.0011.000000T0000Z-211007T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Russellville, Winchester, Fort Payne, Red 
Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, 
Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, 
Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, 
Tuscumbia, Moulton, Florence, and Scottsboro
303 PM CDT Tue Oct 5 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY 
NIGHT...

The Flash Flood Watch continues for

* Portions of Alabama and southern middle Tennessee, including the 
  following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin 
  AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall 
  and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and 
  Moore.

* Through late Wednesday night.

* Several episodes of showers and thunderstorms are expected to 
  occur during the Flash Flood Watch period. Storm total rainfall 
  amounts will be in the 1 to 3 inch range for most of the watch 
  area, although some locations could receive between 4 and 5 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

RSB
146 
WGUS64 KHUN 060949
FFAHUN

Flood Watch
National Weather Service Huntsville AL
449 AM CDT Wed Oct 6 2021

ALZ001>010-016-TNZ076-096-097-062030-
/O.CON.KHUN.FF.A.0011.000000T0000Z-211007T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Russellville, Winchester, Fort Payne, Red 
Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, 
Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, 
Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, 
Tuscumbia, Moulton, Florence, and Scottsboro
449 AM CDT Wed Oct 6 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of Alabama and southern middle Tennessee, including the 
  following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin 
  AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall 
  and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and 
  Moore.

* Through late tonight.

* Periods of rain and thunderstorms will continue across the region 
  through late this evening, resulting in an elevated risk for flash 
  flooding. Additional rainfall amounts of 1-3 inches are expected 
  for most of the Tennessee Valley, with a few locations receiving 
  up to 5 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

70/DD
060 
WGUS64 KHUN 062006
FFAHUN

Flood Watch
National Weather Service Huntsville AL
306 PM CDT Wed Oct 6 2021

ALZ001>010-016-TNZ076-096-097-070600-
/O.CON.KHUN.FF.A.0011.000000T0000Z-211007T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Russellville, Winchester, Fort Payne, Red 
Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, 
Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, 
Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, 
Tuscumbia, Moulton, Florence, and Scottsboro
306 PM CDT Wed Oct 6 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...

The Flash Flood Watch continues for

* Portions of Alabama and southern middle Tennessee, including the 
  following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin 
  AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall 
  and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and 
  Moore.

* Until 1 AM CDT Thursday.

* Periods of heavy rain and thunderstorms will continue across the 
  region through late this evening, resulting in an elevated risk 
  for flash flooding. Additional rainfall amounts around 1 to 2 
  inches are expected for much of the Tennessee Valley, with locally 
  higher amounts possible in a few areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

09
517 
WGUS64 KHUN 070245
FFAHUN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Huntsville AL
945 PM CDT Wed Oct 6 2021

ALZ001>010-016-TNZ076-096-097-071045-
/O.EXT.KHUN.FF.A.0011.000000T0000Z-211007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Russellville, Winchester, Fort Payne, Red 
Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, 
Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, 
Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, 
Tuscumbia, Moulton, Florence, and Scottsboro
945 PM CDT Wed Oct 6 2021

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 AM CDT THURSDAY...

The Flash Flood Watch is now in effect for

* Portions of Alabama and southern middle Tennessee, including the 
  following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin 
  AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall 
  and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and 
  Moore.

* Until 7 AM CDT Thursday.

* Periods of heavy rain and thunderstorms continue to move northward 
  across much of the Tennessee Valley, especially for locations 
  along and east of the Interstate 65 corridor. Total rainfall 
  amounts in some areas have exceeded 6 to 8 inches, and an 
  additional 1 to 2 inches of rainfall are possible into early 
  Thursday morning. This will translate into a continued threat for 
  flash flooding, especially for locations which have recently been 
  impacted by flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

09
763 
WGUS64 KHUN 071050
FFAHUN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Huntsville AL
550 AM CDT Thu Oct 7 2021

ALZ001>007-016-TNZ076-096-097-071200-
/O.CAN.KHUN.FF.A.0011.000000T0000Z-211007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Cowan, Russellville, Estill Springs, 
Winchester, Huntsville, Sheffield, Red Bay, Athens, Muscle Shoals, 
Decherd, Tuscumbia, Sewanee, Moulton, Fayetteville, Cullman, 
Florence, Decatur, Town Creek, and Lynchburg
550 AM CDT Thu Oct 7 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Alabama and southern middle 
Tennessee, including the following areas, in Alabama, Colbert, 
Cullman, Franklin AL, Lauderdale, Lawrence, Limestone, Madison and 
Morgan. In southern middle Tennessee, Franklin TN, Lincoln and Moore 
has been cancelled.

The Flood Watch is cancelled.

$$

ALZ008>010-071915-
/O.EXT.KHUN.FF.A.0011.000000T0000Z-211008T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Jackson-DeKalb-
Including the cities of Arab, Fort Payne, Guntersville, Boaz, 
Rainsville, Albertville, and Scottsboro
550 AM CDT Thu Oct 7 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch is now in effect for

* A portion of northeast Alabama, including the following areas, 
  DeKalb, Jackson and Marshall.

* Through this evening.

* Showers and thunderstorms are expected to develop over 
  northeastern Alabama again today and combined with recent heavy 
  rainfall and near saturated soils may be capable of producing 
  flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

KDW
097 
WGUS64 KHUN 071859
FFAHUN

Flood Watch
National Weather Service Huntsville AL
159 PM CDT Thu Oct 7 2021

ALZ008>010-072000-
/O.CAN.KHUN.FF.A.0011.000000T0000Z-211008T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Jackson-DeKalb-
Including the cities of Arab, Fort Payne, Guntersville, Boaz, 
Rainsville, Albertville, and Scottsboro
159 PM CDT Thu Oct 7 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of northeast Alabama, including 
the following areas, DeKalb, Jackson and Marshall has been cancelled.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

KTW

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood watch went out at Oct 3, 11:00 PM CDT, 5 hours 38 minutes earlier.

Area forecast discussion, Oct 3, 11:00 PM CDT, 5 hours 38 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1100 PM CDT Sun Oct 3 2021

.UPDATE...
For 06Z TAFS.

&&

.NEAR TERM...(Rest of tonight)
Issued at 930 PM CDT Sun Oct 3 2021

We still have some rain in southern Cullman County, but for the most
part rain has moved out of northern Alabama and southern Middle
Tennessee. Interesting note, we had just enough shear for a brief
funnel cloud or two this evening with a weak shower on the back edge
of the front. Nashville had a tornado reported in Mount Juliet
earlier this evening.

With the rain moving out, our focus turns to the overnight hours,
when skies will be clearing and lingering low-level moisture will
lead to fairly significant fog development overnight into Monday
morning. We're already seeing visibility down to 1/4 mi in Giles
County, TN to our north, and visibility is down to 5 mi at
Fayetteville, TN indicating fog is starting to develop. Fog will
probably be a significant concern for the morning hours until around
8-9 AM.

.SHORT TERM...(Monday through Wednesday night)
Issued at 236 PM CDT Sun Oct 3 2021

A shortwave is expected to dig southward along the western periphery
of the trough over the Great Lakes and Ohio Valley. This shortwave
will amplify quite a bit as it moves into the Lower Mississippi
Valley on Monday and eventually become cut off. Zonal flow will
persist during the day Monday and will help keep rain chances on the
lower side; however, isolated to scattered showers and thunderstorms
are possible. The greatest chances will be over areas east of I-65.
As the cut off low settles into the Lower Mississippi Valley on
Monday night, flow aloft will once again shift to the southwest. Rich
moisture will filter back into the area early Tuesday morning, just
as surface cyclogensis occurs over the Mid South and helps to veer
surface winds to the south. With the strong synoptic lift associated
with the upper low and the abundance of moisture, numerous to
widespread showers will impact the region on Tuesday. The low will
be fairly stationary through Wednesday, keeping numerous to
widespread showers in the forecast. The low will being to lift
northward late Wednesday night as a ridge begins to build northward
and into the Southern Plains.

Cloud cover should persist through much of the short term period and
high temperatures will be on the mild side. Expect highs to warm into
the the lower 80s on Monday, when our rain chances are lower, but
then struggle to rise above the mid 70s on Tuesday and Wednesday.
Thunderstorms will be possible, embedded in the numerous to
widespread showers but there will be limited convective threats
associated with this system. However, with periods of moderate rain
that could become locally heavy at times, widespread rainfall amounts
of 2 to 3 inches are possible, especially over northeast Alabama.
This will need to be monitored for the potential for flash flooding,
especially if rainfall rates become intense.

.LONG TERM...(Thursday through Saturday)
Issued at 236 PM CDT Sun Oct 3 2021

The upper low will move into the Ohio Valley on Thursday, with
rainfall tapering off from west to east during the day. By Friday,
the low will be over the Great Lakes region, with the axis of its
trough swinging through the area during the day. For the most part,
expect dry conditions for the latter part of the week and heading
into next weekend. Given some uncertainty, have kept isolated to
scattered showers and thunderstorms in the forecast for this period.
High temperatures will be near seasonal norms, as no real cold front
is expected to move through with the passing trough, so expect highs
to warm into the lower 80s. Overnight lows will be a tad more mild,
but still only fall into the lower 60s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1100 PM CDT Sun Oct 3 2021

Shower activity has mostly come to an end for the evening, and fog is
already developing in southern Middle Tennessee. Expect significant
areas of fog to develop later tonight, with LIFR conditions expected
at times at both the terminals overnight into Monday morning. Fog
should start to burn off by around 13-14Z, with conditions gradually
improving to VFR. Additional showers and thunderstorms will be
possible Monday afternoon and evening, with showers reducing Cigs and
Vis to MVFR at times.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...McCoy
SHORT TERM...73
LONG TERM...73
AVIATION...McCoy

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Oct 3, 9:41 PM CDT, 6 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
941 PM CDT Sun Oct 3 2021

ALZ001>010-016-TNZ076-096-097-041745-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
941 PM CDT Sun Oct 3 2021

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Tonight...

Areas of locally dense fog will be possible across portions of
northern Alabama and southern Middle Tennessee late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Areas of locally dense fog will be possible through Monday morning
across portions of northern Alabama and southern Middle Tennessee
through around 9 AM.

Isolated to widely scattered thunderstorms will be possible for much
of the Tennessee Valley during the period from Monday through
Thursday. Locally heavy rainfall, coupled with the potential for
several rounds of rain and thunderstorms, will result in a growing
risk for localized flooding, especially on Tuesday and Wednesday.

.SPOTTER CALL TO ACTION STATEMENT...

Activation of storm spotters and emergency management personnel is
not anticipated at this time.

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 1:13 AM CDTDense Fog AdvisoryHUNColbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 1 more8 hr

Nearby

Flash Flood Watches in Alabama, 2021Flash Flood Watches in Tennessee, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.